# SDR SWAA053827

- Difficulty date: December 1, 2005
- Submitted: December 2, 2005
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 40,146 hours, 34,798 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 215201
- Part serial: 446
- Condition: Faulty
- Location: A/C Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMOKE SMELL IN AFT CABIN. GASPER FAN CONTROL CIRCUIT BREAKER POPPED.  REMOVED AND REPLACED GASPER FAN IAW MM.
